Log in
Endometriosis UK
37,958 members33,204 posts

decapeptyl

Hi all, I finished my last injection of decapeptyl beginning of July..I was having alot of the side effects towards the end such as hair loss, confusion, major anxiety, but I also had the mirena coil put in so no one could say what the effects were from. The coil is out now, no period yet.. does anyone know how long before I see a difference in my mood and the effects wear off?

10 Replies
oldestnewest

How many injections have you had. I've just had my 2nd, my first was 4 weeks ago. I've had horrendous side effects hoping not as bad with this 2nd one

Reply

hi, i had 8 injections.. the side effects were bad during the first one, then it evened itself out untill I had the 7th injection and all hell broke loose.... major anxiety, hair loss, panic attacks.. I also had the mirena coil put at the same time so the consultant has removed the coil as she didnt know what was causing the problems...

Reply

A couple of days aftery first injection I didn't sleep for 5 days then slept again, it's the brain fog feeling and anxiety and mood swings that are really bad. I do suffer anxiety but it's worse now.

Reply

I can relate to this and feel for you. I had my first injection and suffering badly with anxiety lack of sleep I'm dreading my 2nd one. I can't work either and feel so alone

Reply

Do you still get the anxiety now?

Reply

Yes, still have anxiety it has been magnified and so much worse with the decapeptyl

Reply

how long are is the injection course?

Reply

1 injection every 4 weeks for 4 months

Reply

see how you get on, make sure you let the consultant know that this is happening to you... its horrible side effect

Reply

the gp gave me some tablets to ease of the anxiety which helps.

Otherwise you can think of stopping the injections

Reply

You may also like...